toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) "Bateman, H." openurl 
  Title Partial differential equations of mathematical physics Type Book Whole
  Year 1944 Publication Abbreviated Journal  
  Volume 000119 Issue Pages xii+522p  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher "Dover Publications, Inc., New York" Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number refbase @ user @ 532 Serial 46  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: